| Model Number |
TWBD1014 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Device Damaged Prior to Use (2284); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Pt arrived with iv clear on and complaints that it appears to be coming apart.Plan to change dressing.Upon opening package, iv clear dressing appears to have very thin areas, almost looks like holes.